close

Buy Acetaminophen 8hr Pain Reliever & Fever Reducer Extended Release Caplets - 100ct - up & up™ in United States - Rehmie.com

Acetaminophen 8hr Pain Reliever & Fever Reducer Extended Release Caplets - 100ct - up & up™

REP888718 0370030629190 REP888718

up & up

up & up
2023-08-17 USD 16.07

$ 16.07 $ 16.92

Item Added to Cart

*Product availability is subject to suppliers inventory

Acetaminophen 8hr Pain Reliever & Fever Reducer Extended Release Caplets - 100ct - up & up™
SHIPPING ALL OVER UNITED STATES
Acetaminophen 8hr Pain Reliever & Fever Reducer Extended Release Caplets - 100ct - up & up™
100% MONEY BACK GUARANTEE
Acetaminophen 8hr Pain Reliever & Fever Reducer Extended Release Caplets - 100ct - up & up™
EASY 30 DAYSRETURNS & REFUNDS
Acetaminophen 8hr Pain Reliever & Fever Reducer Extended Release Caplets - 100ct - up & up™
24/7 CUSTOMER SUPPORT
Acetaminophen 8hr Pain Reliever & Fever Reducer Extended Release Caplets - 100ct - up & up™
TRUSTED AND SAFE WEBSITE
Acetaminophen 8hr Pain Reliever & Fever Reducer Extended Release Caplets - 100ct - up & up™
100% SECURE CHECKOUT
Suggested Age: 12 Years and Up
Active Ingredient Strength Value: 650 milligrams
Product Warning: Contains Acetaminophen
Product Form: Caplet
Primary Active Ingredient: Acetaminophen
Package Quantity: 100
•ACTIVE INGREDIENT: The active ingredient in Acetaminophen Extended-Release Tablets is acetaminophen 650 mg, a pain reliever and fever reducer. These tablets are shaped as caplets*. Compare to Tylenol® 8HR active ingredient. (*capsule-shaped tablets)
•8 HR RELIEF: Don’t let arthritis pain in your joints slow down your lifestyle. Acetaminophen Extended-Release Tablets, 650 mg, are formulated to provide relief of minor arthritis pain relief. Also temporarily relieves minor aches and pains due to: muscular aches; backache; toothache; premenstrual and menstrual cramps; headache; the common cold; and temporarily reduces fever.
•EXTENDED-RELEASE CAPLETS*: A single dose of Acetaminophen Extended-Release Tablets, 650 mg in each capsule-shaped tablet lasts up to 8 hours as a pain reliever and fever reducer. (*capsule-shaped tablets)
•NO ASPIRIN: The caplets* (*capsule-shaped tablets) contain no aspirin or gluten and may be used for temporary minor arthritis pain relief.
•USE for adults and children age 12 years and over. Aspirin free and gluten free. The container features a child-resistant cap. Caplets are tablets in the shape of capsules.
Compare to Tylenolae 8HR active ingredient. Use Acetaminophen Extended-Release Tablets, 650 mg, for temporary minor arthritis pain relief. The extended-release formula caplets* (*capsule-shaped tablets) provide up to 8 hours of relief for minor arthritis pain, do not contain aspirin and are gluten free. The container features a child-resistant cap. If you’re not satisfied with any Target Owned Brand item, return it within one year with a receipt for an exchange or a refund.

Related Products

  See More